MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 16 FR, 2.0 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 16 FR, 2.0 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0270-16-2.0-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 27-nov-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
It was reported that a patient had to have a replacement tube because the original broke in two pieces between the balloon and the external bolster of the gastric-jejunal tube.There was no injury to the patient, but the patient had to received general anesthesia and a scope to remove the broken tube.Additional information received on 13-nov-2017 stated that the tube was placed on (b)(6) 2017 and the incident occurred on (b)(6) 2017.The patient was discharged from the hospital.However, after the remained of the tube was removed by endoscope under general anesthesia, the patient had to stay one night in the pediatric intensive care unit under observation.
 
Additional Manufacturer Narrative
The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 19-dec-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 16 FR, 2.0 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7066973
Report Number9611594-2017-00151
Device Sequence Number19105306
Product Code KNT
UDI-Device Identifier10680651956405
UDI-Public10680651956405
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K926581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model Number0270-16-2.0-30
Device Catalogue Number991095640
Device Lot NumberAA7065N16
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date12/22/2017
Patient Sequence Number1
Patient Age12 YR